# SDR MYWA110105

- Difficulty date: November 1, 2011
- Submitted: November 4, 2011
- Operation: Air carrier
- Aircraft: N739MA
- Make and model: Boeing 737-8Q8
- Aircraft serial: 30670
- Aircraft time: 17,974 hours, 6,926 cycles
- System (JASC): 2420 · AC Generation System
- Part: Control Unit
- Condition: Malfunctioned
- Location: Electrical Sys
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYSTEM:  ELEC LIGHT ON ELECTRICAL PANEL ILLUMINATED ON GROUND.  ACCOMPLISHED STANDBY POWER/BATTERY CHARGER TEST IAW 737-800 OPS MANUAL PAGE 63 AND PASSED PERFORMED ELECTRICAL PANEL BITE AND SHOWED INTERMITTENT FAULT OF SPCU INOP FAULT CLEARED BITE DONE IAW AMM 24-21-53.
